# SDR DALA2025102407822

- Difficulty date: October 17, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 15,050 hours, 6,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 REPORTED BY LINARES 00705131 MSP 17OCT25 ENTR 00532877 W FWD PAX DOOR - CORROSION NOTED AROUND MULTIPLE HOLES ALONG LOWER SILL AND SILL FLOOR (M)(P) LOG-PAGE UPDATED @ 17OCT25 1800 UTC 02 CORR BY REYNOLDS 00390101 MSP 17OCT25 ATA 5331 RII: N ENTR 00532877 W SUMMARY SEE NR FOR ADDITIONAL INFORMATION 031-0001:5331-01297- 01A/002 00342 COMPLIED WITH PRI 629106-14 REV 0, 1, 2 AND ER/A 629106-14 REV O SECTION 1. SEE LOG 1253676 FOR SECTION II REPETITIVE INSPECTION. (LP# 1257385)
